Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Desperate mum

Isotrexin 0.05% with Erythromycin

Recommended Posts

Daughter has been prescribed the above gel for her acne. It's nearly two weeks no and her acne is at its worst. Has anybody on this forum ever used this gel. I would appreciate some feedback please. At the moment, do not know whether she should continue or give up. I read, it will get worst before it gets better. Do not know what to do desperate to get her face clear by the week-end or at least for the spots to go down so that she can use concealer. Mission impossible I know.

Share this post


Link to post
Share on other sites

Being in the states I can't comment too much on the gel...but it is a retinoid based gel to the best of my knowledge and like anything vitamin A derived...it can cause your skin to worsen...its tough to handle...but usually I see patients begin clearing around the 4 week mark with retinoids...if you get to week 8 with no improvement I'd suggest a consultation with the derm...the addition of the erythromycin is usually effective in topicals...I've had good success with Benzamycin...best of luck...hope she does well...

Share this post


Link to post
Share on other sites
Daughter has been prescribed the above gel for her acne.  It's nearly two weeks no and her acne is at its worst.  Has anybody on this forum ever used this gel.  I would appreciate some feedback please.  At the moment, do not know whether she should continue or give up.  I read, it will get worst before it gets better.  Do not know what to do desperate to get her face clear by the week-end or at least for the spots to go down so that she can use concealer.  Mission impossible I know.

Share this post


Link to post
Share on other sites

Hi there, I'm from the UK and was prescribed Isotrexin about a year ago - all I can say is it broke me out terribly - I'd never seen my face look so bad. I persevered wtih it for nearly two months and just looked horrendous the whole time so In the end my dermatologist recommended I stop using it. Sorry its not a very positive response - remember this is only my experience of it, does not mean it will not help your daughter.

I would also echo the above post re: the benzamycin (benzoyl peroxide / erythromycin) topical - out of all the topicals, this one helped the most.

I hope your daughter sees some improvement soon - we all know how she's feeling.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×